My question is I've been taking 2.5 mgs of diazepam a day for around 2 and a half months some days I have not bothered am I expecting a terrible withdrawal if I stop taking them now ?
Hi aktore, knowing your pattern of taking Diazepam over the last 2+ months, i would like to think you could taper from this medication quickly with little withdrawal effects. The dose you have been taking recently is low and as you have mentioned, some days you have managed to go without, which indicates that you are not dependent, which is really good! When you get to the point where you think you can manage without the Diazepam, ask your doctor for a tapering plan
AKtore; My friend I agree with Dellia The way you have been using the dIazapam and for just the few month it's not going to be a problem.But for your sake I would like you to keep some on hand for tough days I am really Happy for you the way you have been coming along. Keep at it Steve and know life is so much better than it was but there is nothing like a insurance of a few Valium if you do need it. Your worring to much you well not have much problems coming off of it. IF and when the time comes don't rush yourself when we need that extra boost it is worth having it around keep in touch. Chuck1957
- Diazepam Information for Consumers
- Diazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
Posted 27 Jun 2012 • 5 answers
Posted 3 Nov 2014 • 2 answers
Posted 8 Oct 2016 • 0 answers
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
Posted 15 days ago • 1 answer